# SDR AALA201905139036

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 81,387 hours, 9,955 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141W740036
- Part serial: 09215R7324
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 WINDSHIELD DELAMINATED / CRACKED. REPLACED WINDSHIELD PER AMM 56-11-01.
